# SDR MWEA98131

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2777930
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 237 WAS FOUND TO BE CORRODED AT LONGERON 30.  REMOVED DAMAGED SECTION FRAME, FABRICATED REPAIR SECTIONS OF FRAME IAW SRM 53-03 FIG 2A, INSTALLED REPAIR SECTIONS ON FRAME AT FS 237 IAW SRM 51-30.
